# SDR ASAA2020052632732

- Difficulty date: May 15, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,754 hours, 14,321 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE FUEL SHUT-OFF VALVE INDICATOR REMAINED BRIGHT AFTER SHUTDOWN.  GROUNDED - YES.  REMOVED AND REPLACED NR 1 ENGINE HPSOV SWITCH IAW AMM 73-21-09-000/400-801-F00.  OPS NORMAL, ENGINE START AND RUN HPSOV INDICATIONS NORMAL.
